# SDR 02FDEA00223

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 651781822
- Part serial: 19532
- Condition: Failed
- Location: Slat
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

02-83 ON T/O FLAP RETRACTED FROM 5 DEG TO 2 DEG, #4 SLAT IND OUT.  R&R #4 SLAT ACTUATOR PER MM 27-81-032-4. OK FOR SERVICE.
